# SDR IPXA2017031515166

- Difficulty date: February 25, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 16,669 hours, 10,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612356926638
- Condition: Cracked
- Location: Frame 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE CRACKED FRAME 10 .  REMOVED AND REPLACED IAW SRM 51-40-21
